Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 81, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 81, Number 6 (1975)
PDF
Bull. Amer. Math. Soc. 81 (1975)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 6 (1975)
PDF
Bull. Amer. Math. Soc. 81 (1975)
The analytic theory of algebraic numbers
H. M. Stark PDF
Bull. Amer. Math. Soc. 81 (1975), 961-972
The decision problem for recursively enumerable degrees
J. R. Shoenfield PDF
Bull. Amer. Math. Soc. 81 (1975), 973-977
Applications of Banach ideals of operators
J. R. Retherford PDF
Bull. Amer. Math. Soc. 81 (1975), 978-1012
A priori estimates, geometric effects and asymptotic behavior
Fritz John PDF
Bull. Amer. Math. Soc. 81 (1975), 1013-1023
Elections to membership
PDF
Bull. Amer. Math. Soc. 81 (1975), 1050-1052
The March meeting in Mobile
O. G. Harrold PDF
Bull. Amer. Math. Soc. 81 (1975), 1053
The March meeting in New York
Walter H. Gottschalk PDF
Bull. Amer. Math. Soc. 81 (1975), 1054
The April meeting in St. Louis
Everett Pitcher and Paul T. Bateman PDF
Bull. Amer. Math. Soc. 81 (1975), 1055-1059
The June meeting in Pullman
Kenneth A. Ross PDF
Bull. Amer. Math. Soc. 81 (1975), 1060
The April meeting in Monterey
Kenneth A. Ross PDF
Bull. Amer. Math. Soc. 81 (1975), 1060
Lie groups with completely continuous representations
L. Pukanszky PDF
Bull. Amer. Math. Soc. 81 (1975), 1061-1063
Absolute continuity and weak compactness
Constantin Niculescu PDF
Bull. Amer. Math. Soc. 81 (1975), 1064-1066
On the classification of taut submanifolds
Michael Freedman PDF
Bull. Amer. Math. Soc. 81 (1975), 1067-1068
On holomorphic representations of symplectic groups
Tuong Ton-That PDF
Bull. Amer. Math. Soc. 81 (1975), 1069-1072
Novikov’s ${\text {Ext}}^2$ and the nontriviality of the gamma family
Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson PDF
Bull. Amer. Math. Soc. 81 (1975), 1073-1075
The approach of solutions of nonlinear diffusion equations to travelling wave solutions
Paul C. Fife and J. B. McLeod PDF
Bull. Amer. Math. Soc. 81 (1975), 1076-1078
Some invariants of generic immersions and their geometric applications
V. Poénaru PDF
Bull. Amer. Math. Soc. 81 (1975), 1079-1082
Joint spectrum in the Calkin algebra
A. T. Dash PDF
Bull. Amer. Math. Soc. 81 (1975), 1083-1085
Zeta functions and their asymptotic expansions for compact locally symmetric spaces of negative curvature
Robert S. Cahn and Joseph A. Wolf PDF
Bull. Amer. Math. Soc. 81 (1975), 1086
Rotundity, orthogonality, and characterizations of inner product spaces
J. R. Holub PDF
Bull. Amer. Math. Soc. 81 (1975), 1087-1089
Classification of automorphisms of hyperfinite factors of type ${\text {II}}_1$ and ${\text {II}}_\infty$ and application to type ${\text {III}}$ factors
A. Connes PDF
Bull. Amer. Math. Soc. 81 (1975), 1090-1092
The structure of singularities in area-related variational problems with constraints
Jean E. Taylor PDF
Bull. Amer. Math. Soc. 81 (1975), 1093-1095
An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left ({{X},\Sigma ,\mu }\right )$
Dennis Sentilles PDF
Bull. Amer. Math. Soc. 81 (1975), 1096-1098
Adjoint semigroup theory for a Volterra integrodifferential system
J. A. Burns and T. L. Herdman PDF
Bull. Amer. Math. Soc. 81 (1975), 1099-1102
The antipode of a finite-dimensional Hopf algebra over a field has finite order
David E. Radford PDF
Bull. Amer. Math. Soc. 81 (1975), 1103-1105
Duality for crossed products of von Neumann algebras by locally compact groups
Yoshiomi Nakagami PDF
Bull. Amer. Math. Soc. 81 (1975), 1106-1108
Hyperbolic equations and group representations
Leon Ehrenpreis PDF
Bull. Amer. Math. Soc. 81 (1975), 1109-1111
Approximate functional complexity
R. C. Buck PDF
Bull. Amer. Math. Soc. 81 (1975), 1112-1114
The $Q$-matrix problem for Markov chains
David Williams PDF
Bull. Amer. Math. Soc. 81 (1975), 1115-1118
Operator algebras and algebraic $K$-theory
Lawrence G. Brown PDF
Bull. Amer. Math. Soc. 81 (1975), 1119-1121
Quadratic forms and similarities
Daniel B. Shapiro PDF
Bull. Amer. Math. Soc. 81 (1975), 1122-1124
Stability of equivariant smooth maps
V. Poénaru PDF
Bull. Amer. Math. Soc. 81 (1975), 1125-1126
A computing method for bifurcation boughs of nonlinear eigenvalue problems
René Lozi PDF
Bull. Amer. Math. Soc. 81 (1975), 1127-1129
Invariance principle for modified wave operators
Colston Chandler and A. G. Gibson PDF
Bull. Amer. Math. Soc. 81 (1975), 1130-1132
The holomorphic Lefschetz formula
Domingo Toledo and Yue Lin L. Tong PDF
Bull. Amer. Math. Soc. 81 (1975), 1133-1135
Addendum, The $q$-regularity of lattice point paths in $R^n$
Jerome L. Paul PDF
Bull. Amer. Math. Soc. 81 (1975), 1136
Bylaws of the American Mathematical Society
PDF
Bull. Amer. Math. Soc. 81 (1975), 1137-1143
Endowment fund and prize funds
PDF
Bull. Amer. Math. Soc. 81 (1975), 1144-1149
Officers and lecturers of the Society
PDF
Bull. Amer. Math. Soc. 81 (1975), 1150-1151
Index to volume 81
PDF
Bull. Amer. Math. Soc. 81 (1975), 1153-1162
Statement of owenership, management and circulation
PDF
Bull. Amer. Math. Soc. 81 (1975), 1162